# SDR CALA9801178

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND FASTENER HOLES OF FLOORBEAM AT STA 967, RBL 40 TO 50.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 202.
